| Model Number |
190895 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/25/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
Event or Problem Description
A user facility biomedical technician (biomed) reported to fresenius that a patient experienced blood loss after a 2008t machine powered down twice during their hemodialysis (hd) treatment.The machine could be restarted after the first occurrence but not after the second occurrence which prevented the patient's blood from being returned.Additional information regarding the treatment was requested however a response was not received.It was stated in the initial report that the patient did not experience an adverse event or serious injury as a result of the reported issue.The patient's estimated blood loss (ebl) was not provided.Treatment was not restarted after the reported issue had occurred.The biomed stated during followup that the front panel keypad and power logic board were replaced to resolve the reported issue.The machine has been returned to service.The power logic board is available to be returned to the manufacturer for a physical evaluation.
Event or Problem Description
Additional Manufacturer Narrative
Additional information: d9, h3 plant investigation: no parts were returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation was performed by a fresenius field service technician (fst).A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.The manufacturer during its investigation was able to determine a causal relationship between the objective evidence and the alleged event; the alleged event is confirmed.